# SDR DLM88011078

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 29,732 hours, 23,642 cycles
- Engine time: 11,175 hours, 18,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80185
- Condition: Leaking
- Location: Apu Bay
- Part time: 11,175 hours, 18,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANTS SMELLED AN ELECTRICAL BURNING ODOR, A LITE HAZE ALSO APPEARED.  AFT LAV SMOKE DETECTORS WERE INTERMITTENTLY SOUNDING FOR        APPROX 2 MINUTES THEN WENT OFF COMPLETELY.  PERFORMED OPN 5088.  NO ELECTRICAL SMELL NOTED.  REPLACED APU DUE TO OIL LEAK REF ITEM 3.  PERFORMED DUCT BURNOUT.  REPLACED WATER SEPARATOR BAGS.  RAN ENGS TO TAKEOFF POWER.  NO SMELL OR HAZE NOTED.
